PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2001 | 21 | 1 | 81-95
Tytuł artykułu

On derivo-periodic multifunctions

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
The problem of linearity of a multivalued derivative and consequently the problem of necessary and sufficient conditions for derivo-periodic multifunctions are investigated. The notion of a derivative of multivalued functions is understood in various ways. Advantages and disadvantages of these approaches are discussed.
Twórcy
  • Department of Mathematics Analysis, Faculty of Science, Palacký University, Tomkova 40, 779 00 Olomouc-Hejcín, Czech Republic
Bibliografia
  • [1] J. Andres, Derivo-periodic boundary value problems for nonautonomous ordinary differential equations, Riv. Mat. Pura Appl. 13 (1993), 63-90.
  • [2] J. Andres, Nonlinear rotations, Nonlin. Anal. 30 (1) (1997), 495-503.
  • [3] J.-P. Aubin and A. Cellina, Differential Inclusions, Springer, Berlin 1984.
  • [4] J.-P. Aubin and H. Frankowska, Set-Valued Analysis, Birkhäuser, Boston 1990.
  • [5] H.T. Banks and M.Q. Jacobs, A differential calculus for multifunctions, J. Math. Anal. Appl. 29 (1970), 246-272.
  • [6] F.S. De Blasi, On the differentiability of multifunctions, Pacific J. Math. 66 (1) (1976), 67-81.
  • [7] M. Farkas, Periodic Motions, Springer, Berlin 1994.
  • [8] J.S. Cook, W.H. Louisell and W.H. Yocom, Stability of an electron beam on a slalom orbit, J. Appl. Phys. 29 (1958), 583-587.
  • [9] G. Fournier and D. Violette, A fixed point theorem for a class of multi-valued continuously differentiable maps, Anal. Polon. Math. 47 (1987), 381-402.
  • [10] M. Martelli and A. Vignoli, On differentiability of multi-valued maps, Bollettino U.M.I. 10 (4) (1974), 701-712.
  • [11] J. Mawhin, From Tricomi's equation for synchronous motors to the periodically forced pendulum, In Tricomi's Ideas and Contemporary Applied Mathematics, Atti Conv. Lincei 147, Accad. Naz. Lincei (Roma), (1998), 251-269.
  • [12] P. Meystre, Free-electron Lasers, An Introduction, 'Laser Physics (D.F. Walls and J.D. Harvey, ed.)', Academic Press, Sydney-New York-London-Toronto-San Francisco 1980.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-doi-10_7151_dmdico_1018
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.